# SDR XV6A201109010013

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N330M
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- Aircraft time: 18,623 hours, 22,042 cycles
- Engine: Pwa PW119C
- Engine time: 24,132 hours, 22,292 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 4067B000003
- Part serial: 3037296
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED SOV FAIL MSG.  TIME ON UNIT NOT TRACKED.
